# SDR DJFA201002

- Difficulty date: January 3, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 8,027 hours, 6,641 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517071
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW NOTED BLEED AIR DUCT FAILURE WARNING.  ACFT PERFORMED AN UNSCHEDULED LANDING.  DETERMINED A BLEED AIR DUCT FAILED.  ACFT SCHEDULED TO FERRY TO A MX STATION.  AFTER TAKE-OFF FOR FERRY FLT, CREW DETECTED AN OIL ODOR WHEN THROTTLES ADVANCED & RETURND TO DEPARTURE AIRPORT.  BLANKING PLATES WERE INSTALLED ON THE ENGINE TO PREVENT BLEED AIR PENETRATION INTO THE CABIN AND ACFT WAS FLOWN TO MX BASE.  DAMAGED DUCT REPLACED.
